# SDR UALA2010071902580

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,187 hours, 13,977 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 1043V0300
- Part serial: 1773
- Condition: Failed
- Location: Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

EICAS MSG LT GEN DRIVE DISPLAYED.GEN DRIVE LIGHT ILLUMINATED. GEN DRIVE DISCONNECTED.  FOUND IDG TO BE LOW ON OIL. HAS HISTORY.  IDG REPLACED 2 TIMES. FUEL OIL COOLER 1 TIME.  LEFT IDG TOOK 64 STROKES UNTIL OIL OVERFLOWED INTO DRAIN BOTTLE.  OPENED REVERSER AND CHECKED FOR EVIDENCE OF EXTERNAL LEAKS FROM AIR OIL COOLER ON DOWN AND NONE FOUND.  SUSPECT INTERNAL LEAKAGE OF FUEL OIL COOLER BYPASS VALVE.  REPLACED FUEL OIL COOLER BYPASS VALVE PER MM.  RAN ENGINE FOR 10 MINUTES WITH AC ELECT ON LEFT IDG.  NO LEAKS OR ABNORMAL INDICATIONS NOTED. RESERVICED IDG AFTER LEAK CHECK.  REPLACED THE AIR-OIL HEAT EXCHANGER (PRECAUTIONARY).
